I took plan b the 22 and syarted discharging brown the 27 which led to me bleeding the 28! I considered it my period! But is there anyway I can still be pregnant?
There is never a 100% guarantee that you are not pregnant.
It depends whether you used Plan B within 72 hours of unprotected intercourse, & then it is also more effective if you took it as early as possible within those 72 hours.
Plan B can cause lots of different hormonal symptoms. Do they not give you the information sheet that comes with the tablet?
Some of those hormonal symptoms can include heavy bleeding or spotting after using the drug, a period that is delayed by a week or two, nausea, sore breasts, bloating, mood swings etc
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Feb 2014 • 2 answers
Posted 10 Jul 2014 • 1 answer
Posted 31 Mar 2016 • 0 answers
Posted 14 Jul 2016 • 0 answers
Posted 15 Jul 2016 • 1 answer